# SDR JGVR2020012017005

- Difficulty date: January 20, 2020
- Submitted: January 20, 2020
- Operation: General aviation
- Filed by: Duncan Aviation Inc, repair station JGVR194F
- Aircraft: N12VU
- Make and model: Lear 45LEAR
- Aircraft serial: 45324
- Aircraft time: 6,326 hours, 5,042 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Drain Line
- Condition: Broken
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FUSELAGE CCAVIT DRAIN LINES P/B 4530702065-001 AND 4530702070-001 TO HAVE BROKEN WELDS AT THE MOUNTING PLATE FLANGE WHERE THE TUBES ARE WELDED ON. REPAIRED PARTS BY WELDING PER LEARJET REPAIR LETTER.
